# SDR SWIA202052655

- Difficulty date: July 7, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA42654-SRM 57-52-01 784SK RT INBOARD FLAP-RI -FOUND DENT ON RT INBOARD FLAP ON UPPER SKIN 4.8" FROM TRAILING EDGE AND 23" FROM INBOARD EDGE OF FLAP.  DENT IS WITHIN LIMITS, PER SRM 57-52-01.  DENT MEASURES .065" DEEP AND .9" LONG.  EVERY SUBSEQUENT 500 FH INSPECT AERODYNAMIC FILLER ON RT INBOARD FLAP UPPER SKIN LOCATED 4.8" FROM TRAILING EDGE AND 23" FROM INBOARD EDGE OF FLAP, PART NUMBER: CC670-14002-8-VANE ASSY, INBD FLAP RT, SERIAL NUMBER: 10284, POSITION: RIGHT.  C-CHECK RO 9/20/2020.  COMPLETED REPAIR ON RT INBOARD FLAP UPPER SKIN DENT, REF CRJ 700 SRM.  COMPLETED, SEE CONTINUATION CARD FOR DETAILS.
